# SDR ABXA9501033

- Difficulty date: November 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919AX
- Make and model: Nihon YS-11A-500
- Aircraft serial: 2113
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 03343211
- Condition: Corroded
- Location: Bs 1320-5160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE LONGITUDINAL FLOOR SUPPORT BETWEEN STA 1320 AND 5160 RBL 1180 WAS FOUND CORRODED.  REPAIRED IAW REA Y153-13320-MR.
